Although there are no documented cases of serotonin syndrome (SS) following bupropion ingestion alone in the literature, the ability of bupropion to potentiate serotonin levels and lead to SS is known. A 15-year-old boy was found at home hallucinating. He then developed tonic-clonic activity. Upon arrival in the emergency department, he was confused and restless. On exam, he had tachycardia, hypertension, dilated pupils and dry oral mucosa, normal tone and reflexes in his arms, but rigidity and +4 reflexes in his legs with sustained clonus at his ankles. He was admitted and treated with intravenous fluids and lorazepam for his agitation. A urine drug screen (via gas chromatography/mass spectrometry) was positive only for naproxen and bupropion. Serum bupropion and hydroxybupropion levels drawn 17 h after his reported ingestion were 280 (therapeutic range 50-100) and 3,100 ng/mL (therapeutic range <485), respectively. Within 24 h of his admission, the patient was awake with normal vital signs and neurologic exam. To our knowledge, there are only three reported cases demonstrating SS in conjunction with bupropion toxicity; however, none of these were secondary to bupropion alone.